# SDR USAA200609004

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 66,833 hours, 30,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 161
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FOUND AT STA 161, LBL 45 FLOORBEAM.  REPLACED 20 INCH SECTION OF FLOORBEAM STABILIZER PER TR 53-35-01.
